# SDR DXTA200500891

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 946 hours, 713 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 661631155
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM VISUAL INSPECTION OF THE RT LINE ASSY P/N 6516311-19 (REFUEL/DEFUEL FLOW) FOR SIGNS OF CHAFFING BY FLAP CROSS OVER CABLE BEHIND PANEL 172BB. (CHAPT. 6 ACCESS PLATES AND PANELS INDENTIFICATION. CE-560E MM 6-20-02 FIG 2 PG 12 OF 14).  GAINED ACCESS FOR INSPECTION AND FOUND THAT SINGLE POINT FUEL LINE CHAFFED BEYOND LIMITS.  8/7 REMOVED FUEL LINE.  8/8 OK TO INSTALL NEW FUEL LINE 8/8 INSTALLED NEW FUEL LINE IAW 560 MM 20-10-13.  8/8 OK TO CLOSE AND SEAL ACCESS PANELS.  8/8 CLOSED ALL PANELS, SEALED OVERWING FILLET PANEL IAW 560 MM 20-32-00.  8/8 SEALANT NEEDS PAINT APPLIED TOUCH UP PAINT AS REQ.  8/8 LEAK CHECKED GOOD 8/8.
